# SDR CALA2025070806323

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 83,454 hours, 33,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY DOOR HANDLES ON INTERIOR FA REPORTS HANDLES HAVE R ESTRICTED MOVEMENT.  CHECKED BOTH AFT PASS DOORS ARMING AND DID ARMING WIRH NO ISSUES, CHKD OPEN AND CLOSE AND NO ISSUES, THRESHOLD IS CLEAR, REF AMM 52-13-11.
